# SDR DALA14009785656

- Difficulty date: February 11, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 32,039 hours, 13,973 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 758
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INNER CREASEBEAM ANGLE CORRODED AT BS 758.  REMOVED CORROSION IAW SRM 53-30-13.   R & R CREASE BEAM ANGLE BS 758 - 900 IAW SRM 51-40-02 & SRM 53-30-13.
